Advertisement

Will taking antihistamines make me gain weight?

Dr. Robin Miller, MD
Internal Medicine
Antihistamines can ease allergies, but they may have unpleasant side effects, like weight gain. In this video, Dr. Robin Miller reveals how to avoid weight gain if you take antihistamines.


Continue Learning about Nasal Agent

Does Symbicort cause tooth decay?
Dr. William M. Litaker, DDSDr. William M. Litaker, DDS
The use of Symbicort can result in tooth decay. Symbicort has a side effect of drying the mouth. Per...
More Answers
Can I overdose on Benadryl?
West Valley Medical CenterWest Valley Medical Center
You can overdose on Benadryl by not following the dosing instructions. Taking too much Benadryl can ...
More Answers
What are the side effects of chronic nasal spray use?
Lawrence T. Chiaramonte, MDLawrence T. Chiaramonte, MD
Someone whose nose is constantly clogged because of allergic rhinitis will snort nasal sprays like N...
More Answers
Do decongestants have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headaches, nausea, dizziness, nervousness, insomnia, tremor, elevated blood...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.